# SDR REXA2020030600340

- Difficulty date: February 3, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 14,913 hours, 10,551 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Canister
- Part number: CC670129421
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CRACK ON SLAT TRACK CANISTER 1-3 INSIDE LH WING MAIN FUEL TANK WS 148. (SM)(AD).                                        
                                                                               
SLAT TRACK CANISTER 1-3 INSIDE LH WING MAIN FUEL TANK WS 148 WAS REPAIRED PER REPAIR PER REO 670-57-42-577 REV--LEAK CHECK WAS PERFORMED PER CRJ900 AMM 28-11-00-790-801-A01 AND NO LEAK WAS FOUND
